Well-posedness in projective Gevrey classes of the Cauchy problem for nonstrictly hyperbolic operators
Doklady Akademii Nauk, Tome 222 (1975) no. 1, pp. 26-28 Cet article a éte moissonné depuis la source Math-Net.Ru

Voir la notice de l'article

@article{DAN_1975_222_1_a4,
     author = {V. Ya. Ivrii},
     title = {Well-posedness in projective {Gevrey} classes of the {Cauchy} problem for nonstrictly hyperbolic operators},
     journal = {Doklady Akademii Nauk},
     pages = {26--28},
     year = {1975},
     volume = {222},
     number = {1},
     language = {ru},
     url = {http://geodesic.mathdoc.fr/item/DAN_1975_222_1_a4/}
}
TY  - JOUR
AU  - V. Ya. Ivrii
TI  - Well-posedness in projective Gevrey classes of the Cauchy problem for nonstrictly hyperbolic operators
JO  - Doklady Akademii Nauk
PY  - 1975
SP  - 26
EP  - 28
VL  - 222
IS  - 1
UR  - http://geodesic.mathdoc.fr/item/DAN_1975_222_1_a4/
LA  - ru
ID  - DAN_1975_222_1_a4
ER  - 
%0 Journal Article
%A V. Ya. Ivrii
%T Well-posedness in projective Gevrey classes of the Cauchy problem for nonstrictly hyperbolic operators
%J Doklady Akademii Nauk
%D 1975
%P 26-28
%V 222
%N 1
%U http://geodesic.mathdoc.fr/item/DAN_1975_222_1_a4/
%G ru
%F DAN_1975_222_1_a4
V. Ya. Ivrii. Well-posedness in projective Gevrey classes of the Cauchy problem for nonstrictly hyperbolic operators. Doklady Akademii Nauk, Tome 222 (1975) no. 1, pp. 26-28. http://geodesic.mathdoc.fr/item/DAN_1975_222_1_a4/